Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking atfour tablet for high triglyceride level. Not feeling well. Continue with this tablet?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Mon, 10 Dec 2012 in Cholesterol
Question: my S Triglycerides level is 207 I am taking ATFOUR 10mg tab it is correct i am taking this tab at night my CBC report HB 10.09 WBC 15.4 N-88% L-10 M & E 0% PLT 242 BSL 245mg sr. creatinine 1.1mg Diagnosis TIA /DM/HTN but at night iam not feelng well

Iam taking atfour tab at night but iam not feelling not well my medical history is above pl give me medicens for S Triglycerides which is level is 207
doctor
Answered by Dr. Das Arindam 40 minutes later
Hello,
Thank you for posting a query.

Firstly, about your CBC report, there is anemia, high WBC count, with increased neutrophil (neutrophilia) and normal platelet and decreased lymphocyte count. This report definitely indicates an acute infection most probably due to bacterial agent. So, consult with your treating doctor for this infection. If there is a known foci of infection that means if you have symptoms specific for any particular system like respiratory system of urinary tract, then you have to be treated with broad spectrum antibiotics suitable for that particular system.

Your creatinine level is mildly higher. But, it has to corroborate with the urea level. Isolated mild increase of creatinine does not have any definite value.

Now, I don’t understand the meaning of BSL . Is it blood sugar level? If it is, then I suggest you to do a fasting blood sugar followed by postprandial blood sugar test. If, these are higher, then definitely there is diabetes. But isolated, one higher result does not always indicates diabetes. You may also do HbA1C test of your blood. It also show you the blood sugar control of last 120 days.

Now, triglyceride level is very much increased. Before taking any medicine, one thing you must understand, that you need life style modification and diet controlling first. For this, you have to consult with a dietician for giving a detailed chart of your daily diet.

Does the drug atfour contain atorvastatin and fibrate group of drug? If so, then it is absolutely perfect for your condition. But, if it contains only atorvastatin, then you have to consult with the treating doctor for prescribing you a fenofibrate group of drug along with the atorvastatin.

Follow the other medications as it is. It will take sometime to settle down.

Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Lab Tests
Medical Topics ,  

Recent questions on  Fenofibrate

doctor1 MD

I have been consuming atorva statin 5/10mg with fenofibrate,and also tamlulosin 0.4mg for 7years .for the last 5 years i have developed erectyl disfunction ,and viagra does not help ,i have stopped tamlulosin for the last 6 monyhs with no urinary complications , i understand tamlulosin is one of the culprits in my case
please advice

p.k.datta.

doctor1 MD

Ive read on google that tricor/ fenofibrate may cause erectile dysfunction ..... Is that true ??.....and ive also read that fenofibrate can cause weight gain...is that also true ???.....none of these are listed in the side effects on the bottle......

doctor1 MD

Experiencing severe leg cramps and muscle weakness from taking fenofibrate 160mg. have only been on this medication for 3 weeks. can I stop taking this medication?

doctor1 MD

Hello Sir I am T2 diabetic for tge last 17 yrs...My triglycerides have shot up to 306 after i myself stopped taking Tonact TG 10 mg 3 months ago...My regular doctor over phone asked me to take 10 mg of Tonact TG n not to stop..however, due to...

doctor1 MD

Hello, I have been taking Yasmine for a few years now. I was tested positive with both blood and protein in my urine. I am also experiencing sore/dry throat, excess thurst and polyuria. Is this caused by yasmine? For your reference I have high cholesterol/triglyceride which is believed to be genetic, and I am on fenofibrate.

doctor1 MD

I was recently prescribed meloxicam, which I am under the impression that it is a anti-inflammatory ? Does it have any interaction with the other medications I am prescribed? -Or- is any of the following not recommended together? Cymbalta, Concerta, Metroprolol, Hydrochlorothiazide, Tomoxifen, Cyclobenzaprene, Diclofenac, Fenofibrate, Xanax, Norco, Zolpidem (occasionally for when needed on controlled substances, except the psychiatric drugs which are 1x per day) A couple more questions; Is it ok to take alkaseltzer daily? I recently had my colonoscopy. Which came out clear, but the last testing shown there was blood in my stool. Last question, I use denture adhesive, which my denture won t stay in unless I use the fixodent or polident. Is there a brand that doesn t have any adverse reaction, as I heard the denture adhesives have an ingredient that is not good if you swallow it, which, I do, as the adhesive starts to leak. Thank you for your recommendations